RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 2, Pages 303–311 (Mi mz8051)  

This article is cited in 1 scientific paper (total in 1 paper)

One functional equation with displacement in the space of continuous functions

V. G. Kravchenko

Odessa State University

Abstract: In the space of continuous functions defined on a simple continuous contour, we examine the functional equation
\begin{equation} a(t)\varphi(t)+b(t)\varphi[\alpha(t)]=g(t).\tag{1} \end{equation}
A criterion for Eq. (1) being Noetherian is established under the condition that there exist a finite number of fixed points on the first multiplicity in the homeomorphism $\alpha(t)$ of the contour onto itself.

Full text: PDF file (546 kB)

English version:
Mathematical Notes, 1977, 22:2, 660–665

Bibliographic databases:

UDC: 517.9
Received: 01.04.1977

Citation: V. G. Kravchenko, “One functional equation with displacement in the space of continuous functions”, Mat. Zametki, 22:2 (1977), 303–311; Math. Notes, 22:2 (1977), 660–665

Citation in format AMSBIB
\Bibitem{Kra77}
\by V.~G.~Kravchenko
\paper One functional equation with displacement in the space of continuous functions
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 2
\pages 303--311
\mathnet{http://mi.mathnet.ru/mz8051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=467382}
\zmath{https://zbmath.org/?q=an:0365.39006}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 2
\pages 660--665
\crossref{https://doi.org/10.1007/BF01780978}


Linking options:
  • http://mi.mathnet.ru/eng/mz8051
  • http://mi.mathnet.ru/eng/mz/v22/i2/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Antonevich, A. V. Lebedev, “On spectral properties of operators with a shift”, Math. USSR-Izv., 23:2 (1984), 201–224  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:72
    Full text:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019